# SDR 2021FA0000361

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N285CL
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABNORMAL LH DEVIATION EXCESIVE RH RUDDER AND AILERON CORRECTION NEEDED FOR STRAIGHT LEVEL FLIGHT ON LANDING CONFIGURATION. CORRECTIVE ACTION: OUTBOARD TRAILING EDGE FLAP WAS ADJUSTED AMM 27-51-34/501 AND AFT FLAP BOOM MECHANISM CABLE WAS ADJUST AMM 27-51-24/401 TRAILNIG EDGE FLAP SYSTEM OK AMM 27-51-00/501.
